MAUDE Adverse Event Report: GYRUS ACMI, INC. RIGID WINDOWED GRASPING FORCEPS, 3MM, 37CM; SURGICAL INSTRUMENTS, G-U, MANUAL (AND ACCESSORIES)

GYRUS ACMI, INC. RIGID WINDOWED GRASPING FORCEPS, 3MM, 37CM; SURGICAL INSTRUMENTS, G-U, MANUAL (AND ACCESSORIES)
Model Number RWG-337R
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a therapeutic "cycstolitho taxy" procedure under general sedation, two screws dislodged from the rigid windowed grasping forceps and the device came apart when it was opened to grasp a stone.One of the screws fell into the patient¿s bladder from the distal end of the device that activates the opening and closing of the device.The dislodged screw was successfully retrieved using an evacuator from an unknown manufacturer.No additional diagnostic imaging was performed to locate or confirm removal of the screw.The even caused a delay of approximately 25¿30 minutes.The procedure was subsequently completed using an olympus backup device, and the patient reported to be doing fine.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.The most probable cause of the discovered damage is cause not established, which is the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event due to no device problem found.Olympus will continue to monitor field performance for this device.

Brand Name
RIGID WINDOWED GRASPING FORCEPS, 3MM, 37CM
Common Device Name
SURGICAL INSTRUMENTS, G-U, MANUAL (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23644236
Report Number3011050570-2025-01370
Device Sequence Number9646465
Product Code KOA
UDI-Device Identifier00821925008342
UDI-Public00821925008342
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT-KOA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRWG-337R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVACUATOR, UNKNOWN MANUFACTURER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown